# SDR WTAA950184

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120054
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 3038025
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ELECTRONIC ENGINE CONTROL (EEC) TRIPPED OFF LINE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RESET LEFT EEC.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
